# SDR RAIA00303081

- Difficulty date: March 21, 2003
- Submitted: March 31, 2003
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 9,308 hours, 9,991 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Potentiometer
- Part number: 13BF7184
- Part serial: 1455
- Condition: Inoperative
- Location: Nlg Steering
- Part time: 9,308 hours, 9,991 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

STL- NOSE WHEEL STEERING JERKED TO THE LEFT DURING TAXI.  MAINTENANCE REMOVED AND REPLACED RUDDER PEDAL POTENTIOMETER, OPS CHECK OK.
